RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1972, Volume 12, Issue 4, Pages 349–354 (Mi mz9892)  

Schwartz's integral for a class of functions which are regular in a denumerable-connected circular $\delta$-region

L. E. Dunduchenko


Abstract: We construct an expression which generalizes the familiar Schwartz expression to the case of a denumerable-connected circular $\delta$-region for which the centers of the boundary circles lie on a finite number of straight lines of the same bundle. Using this expression we can construct a regular and single-valued function of a sufficiently general form inside the region under consideration, from the values of its real part on the boundary of the region.

Full text: PDF file (782 kB)

English version:
Mathematical Notes, 1972, 12:4, 641–644

Bibliographic databases:

UDC: 517.5
Received: 30.06.1971

Citation: L. E. Dunduchenko, “Schwartz's integral for a class of functions which are regular in a denumerable-connected circular $\delta$-region”, Mat. Zametki, 12:4 (1972), 349–354; Math. Notes, 12:4 (1972), 641–644

Citation in format AMSBIB
\Bibitem{Dun72}
\by L.~E.~Dunduchenko
\paper Schwartz's integral for a class of functions which are regular in a denumerable-connected circular $\delta$-region
\jour Mat. Zametki
\yr 1972
\vol 12
\issue 4
\pages 349--354
\mathnet{http://mi.mathnet.ru/mz9892}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=320333}
\zmath{https://zbmath.org/?q=an:0249.30036}
\transl
\jour Math. Notes
\yr 1972
\vol 12
\issue 4
\pages 641--644
\crossref{https://doi.org/10.1007/BF01093666}


Linking options:
  • http://mi.mathnet.ru/eng/mz9892
  • http://mi.mathnet.ru/eng/mz/v12/i4/p349

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:106
    Full text:48
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020